It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-14-2008, 09:02 PM   #1
Newbie
(female)
 
Join Date: Jul 2008
Location: winston-salem, nc USA
Posts: 1
pawlikwin HB User
what is treatment for side effect of diahrea caused by taking an antibiotic

what is treatment for side effect of diahrea caused by taking an antibiotic

 
Old 07-14-2008, 10:13 PM   #2
Veteran
(female)
 
Join Date: Jul 2008
Location: New York State
Posts: 371
pinkpixies HB User
Re: what is treatment for side effect of diahrea caused by taking an antibiotic

You could try Immodium? Or Pepto?

 
Sponsors Lightbulb
   
Old 07-15-2008, 09:46 AM   #3
Member
(female)
 
Join Date: Mar 2008
Location: Inwood, WV
Posts: 58
jammyslisa HB User
Re: what is treatment for side effect of diahrea caused by taking an antibiotic

One of the things I found that helped when my children had to take antibiotics was to keep them off of all milk products while they were on the antibiotics. My doctor told me that one of the reasons you get diarrhea with them is because you can no longer process the milk sugars.

Lisa

 
Old 07-15-2008, 11:48 AM   #4
Junior Member
(female)
 
Join Date: Nov 2006
Location: Norfolk
Posts: 28
angabeth HB User
Re: what is treatment for side effect of diahrea caused by taking an antibiotic

Drink lots of water and have live yoghurt every day for a few weeks or until back to normal. Try to avoid greasy food, and eat little and often.
Regards Angela

 
Old 07-15-2008, 03:43 PM   #5
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 185
imaworrier HB User
Re: what is treatment for side effect of diahrea caused by taking an antibiotic

THis happened to me. I had diarrhea every day for 1 1/2 months after antibiotics. I found the CURE, and it worked the first day. It was probiotics. You can buy them over the counter at a health food type store, or some grocery stores (often kept in the refrigerated section).

 
Old 07-16-2008, 06:42 AM   #6
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: US
Posts: 863
butrfligirl28 HB Userbutrfligirl28 HB User
Re: what is treatment for side effect of diahrea caused by taking an antibiotic

I agree. My GI doc gave me some probiotic supplements, and I could not believe how well it worked for me. It eliminated the problems. He gave me a sample pack, but he also told me that it could be purchased online. My problems were so severe, I didn't believe this would help, but it cured me. Give it a try.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Side effects I got from taking minocycline! Kwok Wui Tang Acne 1 05-10-2010 06:41 PM
My ADHD type addprogrammer ADD / ADHD 11 05-01-2010 04:32 PM
what to watch for in days before babydreams Death & Dying 5 07-27-2008 03:10 PM
Mom is very near the end - what to expect JM163 Cancer: Lung 11 04-11-2008 04:11 PM
What Medication Next? Vanessa74 High & Low Blood Pressure 33 01-17-2008 10:33 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (28), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!